Day and night, combination capsules for relief of cold and flu symptoms such as headaches, fever, body aches, pains, blocked or runny noses and dry cough.
Ingredients;��Each DAY capsule contains paracetamol 500mg, phenylephrine hydrochloride 5mg and dextromethorphan hydrobromide 10mg. Each NIGHT capsule contains paracetamol 500mg, chlorpheniramine maleate 2mg and dextromethorphan hydrobromide 10mg.
Suitable for adults and children over 12 years. Phenylephrine may cause sleeplessness in some people. Night preparation medicine may cause drowsiness.